# SDR 98FDEA00562

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0380, UPPER LUBE CORROSION FLOORBEAM BS 620, BL O TO RBL 25.  REPAIRED FLOORBEAM PER SRM 53-10-8.
